Small Ḃ− 1 ∞,∞ implies regularity

Taoufik Hmidi, Dong Li

Research output: Contribution to journalArticlepeer-review

Abstract

We show that smallness of Ḃ 1 ∞, norm of solution to d-dimensional (d ≥ 3) incompressible Navier-Stokes prevents blowups.

Original languageEnglish (US)
Pages (from-to)1-4
Number of pages4
JournalDynamics of Partial Differential Equations
Volume14
Issue number1
DOIs
StatePublished - 2017

Keywords

  • Blowup criteria
  • Critical besov
  • Incompressible

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Small Ḃ<sup>− 1</sup> <sub>∞,∞</sub> implies regularity'. Together they form a unique fingerprint.

Cite this